# SDR SIMA200925209

- Difficulty date: August 28, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE BASE VISIT THE INSPECTION FOUND A CENTER SERVICE DOOR SILL CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  FABRICATED AND INSTALLED DOUBLER ON CENTER SERVICE DOOR SILL IAW EO-EM-53MR-1359.  AIRCRAFT RETURNED TO SERVICE.
